# SDR QXEA0201262

- Difficulty date: August 19, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING DRY BAY PANEL 523 AT LADDER PLATE HAS SCRATCH DAMAGE TO TOP SURFACE WHERE PANEL EDGE SEALANT GOES.  REPAIRED IAW RD 8-57-499.
